# SDR DALA2023010900142

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 73,443 hours, 9,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WOULD NOT DISARM AFTER MULTIPLE CYCLES, AND THEN FINALLY DISARMED.   CHECKED DOOR 3L FOR OPERATION AND INDICATION ALL CK GOOD.
